# SDR REXA2017072600810

- Difficulty date: July 26, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 24,131 hours, 15,783 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Discharged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLT DECK PORTABLE FIRE BOTTLE SAFETY PIN MISSING AND DISCHARGED. REMOVED AND REPLACED FLT DECK PORTABLE FIRE EXTINGUISHER IAW AMM 26-23-01
